Clonazepam Abuse Symptoms

Clonazepam Abuse Symptoms

Clonazepam or K-pin (Klonopin) is a legitimate prescription drug meant to treat anxiety, panic disorder and some types of seizures. Currently, a thorough research study has indicated that clonazepam is the second most widely abused treatment medication in the United States.

If you take clonazepam for over 2 weeks, you are likely to suffer from symptoms like weak muscles, tiredness, anxiety, irritability, sleep disorders, garbled speech, awkwardness, shakiness, dizziness, and drowsiness. Such persons should not try to involve themselves in dangerous tasks like driving or operating certain machines.

The key danger of abusing clonazepam lies in the damage that the drug does to the user’s central nervous system. Some users suffer from psychosis even after abusing the pills for the first time. They may also experience delusions or hallucinations. Other people lack coordination and become restless. Abuse of clonazepam can result in permanent damage to the user’s brain especially when an overdose occurs.

Being a member of the benzodiazepine group of drugs, clonazepam can cause physical and mental dependence. As a matter of fact, it is one of the most powerful benzodiazepine drugs, sometimes causing dependency within a few weeks. Some users attempt to reduce the effects of this drug by replacing it with valium, but the fact remains that the damage is already done and Valium can only pile its own problems on you.

Clonazepam Abuse Symptoms

If the drug is used for an extended period of time or in high doses than suggested by a professional physician, dangerous problems may appear. In case you try to cease using it all of a sudden and without any proper dependence treatment program, symptoms of withdraw develops. On the other hand, continued use of the drug under those circumstances is problematic.

Therefore, it is advisable to withdraw from clonazepam when suitable medical arrangements are already in place 1-800-303-2482. Common problems that occur when quick withdrawal is opted include seizures and drowsiness. Coma and eventual death have also been reported for cases where some people attempt to withdraw all of a sudden.

Clonazepam abuse symptoms are determined by the length of time you have been taking the drug and the amount that was regularly used. Some other factors like present health situation, sex, age, weight, past medical situation, and past drug abuse situation may also play a part though. In spite of that, your withdrawal symptoms may be minor.

Nevertheless, some users experience serious withdrawal syndromes. This includes symptoms like vomiting, seizures, sweaty skin, muscle and abdominal cramps, hallucinations and a significant drop in blood pressure. The appearance of these symptoms may start before the end of the first day after cessation of use and become aggravated 2 to 3 days later.

There are many drug abuse treatment centers that help user withdraw from the drugs in a relatively safe and relaxed way. This is achieved through gradual reduction of the levels of clonazepam. If you know that a loved one is struggling with clonazepam abuse symptoms, please seek help 1-800-303-2482 immediately from a reputable heath care center.

Leave a Reply